# SDR 2006FA0000097

- Difficulty date: December 28, 2005
- Submitted: January 30, 2006
- Operation: General aviation
- Aircraft: N4110Q
- Make and model: Cessna 310N
- Aircraft serial: 310N0010
- Engine: Cont IO470*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 08602073
- Condition: Broken
- Location: Lt Rudder
- Part time: 6,986 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT RUDDER CABLE BROKE AT THE CLEVIS THAT ATTACHES IT TO THE RUDDER TORQUE TUBE ARM.  UNDER NORMAL OPERATING CONDITIONS, DURING THE 37 YEARS AND HOURS THAT THE AIRCRAFT HAS BEEN IN SERVICE.  THE RT RUDDER CABLE HAD ABOUT 25 PERCENT OF THE STRANDS BROKEN.  THE BOLT FOR THE CLEVIS WAS SO TIGHT THAT THE CLEVIS COULD NOT PIVOT ON THE BOLT ATTACHING IT TO THE RUDDER TORQUE TUBE ARM.  THE CONSTANT UP AND DOWN PULL ON THE CABLE BALL SWEDGE SEEMS TO HAVE BROKEN THE STRANDS OF THE CABLE A FEW AT A TIME.  THE CLEVISES NEED TO BE INSPECTED FOR FREEDOM OF MOVEMENT ON THE BOLTS THAT ATTACH THEM TO ARMS.  (K)
